# SDR DALA2022082405712

- Difficulty date: August 23, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 59,010 hours, 30,549 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3115 - AFT INBOARD LAV O2 MASK DEPLOYED. CORRECTIVE ACTION: RE-INSTALLED OXYGEN MASKS PER A-319 AMM 35-21.(8981598)
